On the Maximal Circumradius of a Planar Convex Set Containing One Lattice Point

Awyong, Poh W. and Scott, Paul R. (1995) On the Maximal Circumradius of a Planar Convex Set Containing One Lattice Point. Bulletin of the Australian Mathematical Society, 52 1: 137-151.

Author Awyong, Poh W.
Scott, Paul R.
Title On the Maximal Circumradius of a Planar Convex Set Containing One Lattice Point
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
1755-1633
Publication date 1995-08
Year available 1995
Sub-type Article (original research)
Volume 52
Issue 1
Start page 137
End page 151
Total pages 15
Place of publication Cambridge, United Kingdom
Publisher Cambridge University Press
Collection year 1996
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 20 Jun 2013, 13:09:52 EST by Kay Mackie on behalf of School of Mathematics & Physics